BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2006 >
Volume 32, Number 1 >

Please use this identifier to cite or link to this item:

Title: On Local Uniform Topological Algebras
Authors: Oukhouya, Ali
Keywords: Topological Algebra
Gel'fand Map
Gel'fand Transform Algebra
Gel'fand Sheaf
Local Algebra
Partitions of Unity
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 32, No 1, (2006), 63p-70p
Abstract: Every unital "combinatorially regular" commutative uniform complete locally m-convex algebra is local.
Description: 2000 Mathematics Subject Classification: Primary 46H05, 46H20; Secondary 46M20.
ISSN: 1310-6600
Appears in Collections:Volume 32, Number 1

Files in This Item:

File Description SizeFormat
2006-063-070.pdf409.37 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License